# SDR ASOA2014011709767

- Difficulty date: January 13, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 30,882 hours, 22,644 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: Illuminated
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE IN FLIGHT. COMPLIED QRH, EMERGENCY DECLARED AS A PRECAUTION.  NO FAULT FOUND WHEN ACFT POWERED UP.  PERFORMED BLEED LEAK TEST IAW FIM 36-21-03.
